# SDR AUS20011249

- Difficulty date: October 15, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 40BC
- Condition: Chafed
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ELEVATOR CABLE RUBBING ON STRUCTURE AT LIGHTENING HOLE LOCATED BELOW THE CABLE TENSION REGULATOR AT THE TOP OF THE VERTICAL STABILISER AT STA 565.15.
